Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Solving Singular Integral Equations by using Collocation Method

PP: 185-187
Rostam K. Saeed, Jabar S. Hassan,
The aim of this work is to use the power series expansion with collocation method to approximate the solution of integral equations (IE) of the second kind on real axis. The technique of this method is based on transforming the IE to a matrix equation which corresponds to a system of linear equations with unknown coefficients. Two examples are presented to illustrate the performance of this method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved